MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C LACTATE DEHYDROGENASE REAGENT KIT; NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE

ABBOTT GMBH ALINITY C LACTATE DEHYDROGENASE REAGENT KIT; NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE
Model Number 07P7420
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There was no additional patient information provided by the customer due to privacy issues.
 
Event or Problem Description
The customer reported falsely elevated alinity c lactate dehydrogenase (ldh) results on one patient.The results provided were: on (b)(6) 2021 sid (b)(6) initial ldh = 247u/l (reference range 125-220u/l)/ retest one hour later = 153u/l and 140u/l.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from alinity c lactate dehydrogenase reagent kit, list number 07p74-20, and manufacturing site abbott gmbh, max-planck-ring 2, wiesbaden, germany, 65205 in section d of this report to alinity c processing module, list number 03r67-01, and manufacturing site of abbott gmbh, max-planck-ring 2, wiesbaden, germany, 65205.Mdr number 3002809144-2021-00114-00 has been submitted and all further information will be documented under that mdr number.After further evaluation, the suspect medical device was changed from alinity c lactate dehydrogenase reagent kit, list number 07p74-20, and manufacturing site abbott gmbh, max-planck-ring 2, wiesbaden, germany, 65205 in section d of this report to alinity c processing module, list number 03r67-01, and manufacturing site of abbott gmbh, max-planck-ring 2, wiesbaden, germany, 65205.Mdr number 3002809144-2021-00114-00 has been submitted and all further information will be documented under that mdr number.

Brand Name
ALINITY C LACTATE DEHYDROGENASE REAGENT KIT
Common Device Name
NAD REDUCTION/NADH OXIDATION, LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key11250446
Report Number3002809144-2021-00067
Device Sequence Number11638377
Product Code CFJ
UDI-Device Identifier00380740130244
UDI-Public00380740130244
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number07P7420
Device Catalogue Number07P74-20
Device Lot Number83393UN20
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/11/2021
Supplement Date Received by Manufacturer02/12/2021
Initial Report FDA Received Date01/29/2021
Supplement Report FDA Received Date02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, AC02351; ALNTY C PROCESSING MODU, 03R67-01, AC02351; ALNTY C PROCESSING MODU, 03R67-01, (B)(4)